# SDR ASAA2015101213476

- Difficulty date: October 12, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,504 hours, 8,804 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL MASTER CAUTION AIR CONDITIONING LIGHT ILLUMINATES AND CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATES.  DURING RESET, LIGHTS EXTINGUISH.  ACFT GROUNDED. FFR NR 2 TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT ON PREVIOUS FLIGHT.  NO HISTORY - 60 DAYS.  RESET FAULT.  FAULT DID NOT RETURN. BITE TEST NR 2 TEMP CONTROLLER GOOD. GROUND VERIFICATION GOOD, REF FIM 2-62/T842.
